# SDR USAA2014031400007

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 47,334 hours, 17,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 SLIDE ARMING LEVER DIFFICULT TO OPERATE.  LUBED SLIDE ATTACH POINTS AT DOOR L2, OPERATION CHECKED OK.
